Alert archive / Alabama / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 58, NWS Birmingham, AL

March 10, 2017Macon County, Montgomery County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 10, 2017, 4:15 AM CST for Macon County, Montgomery County, Alabama. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 10, 2017, 4:15 AM CST (10:15 UTC)
Expired
Mar 10, 2017, 5:00 AM CST
In force
45 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Macon County, AL, Montgomery County, AL

The radar

The Maxwell AFB radar (KMXX), 40 km from the middle of the area, began a volume at 10:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.3 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2017-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2017-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2156 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

879 
WUUS54 KBMX 101015
SVRBMX
ALC087-101-101100-
/O.NEW.KBMX.SV.W.0058.170310T1015Z-170310T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
415 AM CST FRI MAR 10 2017

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Western Macon County in southeastern Alabama...
  Montgomery County in south central Alabama...

* Until 500 AM CST

* At 415 AM CST, severe thunderstorms were located along a line
  extending from near Booth to near Tallapoosa City, moving southeast
  at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Montgomery, Tuskegee, Tallassee, Meadville, Milstead, Pike Road,
  Coosada, Shorter, Franklin, Hyundai Motors Of Alabama, Auburn
  University In Montgomery, Dublin, Lake Tuskegee, Woodcrest,
  Snowdoun, Sellers, Ramer, Waugh, Lagoon Park and Hunter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3205 8631 3205 8641 3224 8641 3234 8650
      3241 8646 3241 8631 3249 8631 3250 8626
      3243 8619 3241 8605 3245 8588 3249 8588
      3249 8580 3258 8578 3223 8555 3223 8585
      3230 8590 3225 8600 3197 8600 3196 8630
TIME...MOT...LOC 1015Z 335DEG 39KT 3249 8653 3259 8589 

HAIL...<.75IN
WIND...60MPH
 
$$

32/Davis
2 follow-up statements
812 
WWUS54 KBMX 101036
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
436 AM CST FRI MAR 10 2017

ALC087-101-101100-
/O.CON.KBMX.SV.W.0058.000000T0000Z-170310T1100Z/
Macon AL-Montgomery AL-
436 AM CST FRI MAR 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CST
FOR SOUTHWESTERN MACON AND MONTGOMERY COUNTIES...

At 436 AM CST, severe thunderstorms were located along a line
extending from Montgomery to Liverpool, moving southeast at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Montgomery, Tuskegee, Meadville, Pike Road, Shorter, Franklin, Pine
Level, Hyundai Motors Of Alabama, Auburn University In Montgomery,
Dublin, Woodcrest, Maxwell Air Force Base, Snowdoun, Grady, Sellers,
Davenport, Davisville, Ramer, Waugh and Cantelous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3205 8631 3205 8641 3224 8641 3234 8650
      3241 8646 3241 8631 3237 8618 3238 8604
      3243 8594 3247 8572 3223 8555 3223 8585
      3230 8590 3225 8600 3197 8600 3196 8630
TIME...MOT...LOC 1036Z 335DEG 39KT 3229 8642 3239 8578 

HAIL...<.75IN
WIND...60MPH
 
$$

32/Davis
705 
WWUS54 KBMX 101042
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
442 AM CST FRI MAR 10 2017

ALC087-101-101100-
/O.CON.KBMX.SV.W.0058.000000T0000Z-170310T1100Z/
Macon AL-Montgomery AL-
442 AM CST FRI MAR 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CST
FOR SOUTHWESTERN MACON AND MONTGOMERY COUNTIES...

At 442 AM CST, severe thunderstorms were located along a line
extending from near Hope Hull to near Liverpool, moving southeast at
45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Southern Montgomery, Meadville, Pike Road, Pine Level, Hyundai Motors
Of Alabama, Dublin, Snowdoun, Grady, Sellers, Davenport, Davisville,
Ramer, Pintlala, Liverpool, Strata, Naftel, Hope Hull, Hardaway,
Sprague and Pinedale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3205 8631 3205 8641 3224 8641 3229 8646
      3230 8637 3231 8624 3233 8597 3240 8567
      3223 8555 3223 8585 3230 8590 3225 8600
      3197 8600 3196 8630
TIME...MOT...LOC 1042Z 335DEG 39KT 3224 8639 3234 8575 

HAIL...<.75IN
WIND...60MPH
 
$$

32/Davis

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 12:04 AM CST, 4 hours 11 minutes earlier.

Area forecast discussion, Mar 10, 12:04 AM CST, 4 hours 11 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1204 AM CST Fri Mar 10 2017

.UPDATE...
For 06Z Aviation.

&&

.DISCUSSION...

We're tracking a line of storms moving through Western Tennessee
this evening. This line will track southeastward and move through
the Central AL region through the overnight hours tonight. General
timing is expected to be after midnight for our northwestern
counties, reaching the Birmingham Metro around 2-4am.
The severe threat is expected to be confined to the northern half
of Central AL (mainly north of I-20 corridor). In this area, the
low level jet has increased the low-level shear values just enough
to support organized updrafts in the storms as the the front makes
its way through. Much of the instability remains elevated, which
will limit any tornado threat, but will support damaging winds and
hail.
South of the I-20 corridor, the shear is more unidirectional and
0-6km bulk shear does not support as organized of updrafts. The
question will be just how far south the better environment
stretches. For now, keeping the I-20 corridor as a rough
delineation, but it could extend a little south of that line. The
further south you go, elevated instability is still present, so
would expect some sub-severe thunderstorms still possible from
4am to 7am. By 7-8am, the front is expected to exit Central AL,
ending the rain/storm chances.

25/Owen

&&

.AVIATION...
06Z TAF Discussion.

All sites start off VFR, but there will be tsra and lower ceilings
moving into Central Alabama from northwest to southeast. I have
this activity moving near the northern sites by around 09z and
sticking around through around 12z. Ceilings should drop into the
neighborhood of 012 during this time. This convective activity is
well ahead of a cold front and winds will not swing around to the
north until around 17-18z.

The southern sites will see ceilings drop to MVFR around 10z.
Thunder is not as confident south, so have vcsh from 11-17z time
frame. This will have to be watched as the activity drops
southward overnight. Ceilings improve just after 18z as the front
moves by.

75

&&

.FIRE WEATHER...

A moistening will continue this afternoon into tonight with a line
of showers and storms expected to affect much of the area. A
second system will bring widespread rainfall to the area Saturday
night and Sunday morning. There are no fire weather concerns.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     56  66  35  60  38 /  90  10   0  20  90
Anniston    57  69  38  63  39 /  90  20   0  20  90
Birmingham  62  68  38  61  38 /  90  20   0  30  90
Tuscaloosa  61  72  40  65  40 /  90  20   0  30  80
Calera      59  70  40  64  40 /  90  30   0  30  90
Auburn      56  73  42  66  46 /  40  40   0  10  90
Montgomery  59  77  44  70  46 /  30  40   0  20  90
Troy        60  77  44  71  50 /  30  50   0  10  90

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Mar 10, 3:30 AM CST, 45 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
330 AM CST Fri Mar 10 2017

ALZ011>015-017>050-111230-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
330 AM CST Fri Mar 10 2017

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Today and Tonight.

There is a risk of severe thunderstorms this morning across South-
Central Alabama. Mainly south of the I-20 corridor. The main threat
with these storms will be damaging winds up to 60 miles per hour and
small hail. Storms should exit the region by 10 A.M.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The Spring Freeze program has begun. Temperatures will be close or
just below freezing briefly both Monday and Tuesday mornings across
the far northern row of counties. Higher confidence that most of the
area will be below freezing Wednesday morning and a Freeze Watch may
be necessary the closer we get.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be
tonight.

In the hours before

Special weather statement, Mar 10, 2:58 AM CST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Birmingham AL
258 AM CST FRI MAR 10 2017

ALZ034-101000-
Bibb AL-
258 AM CST FRI MAR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR BIBB COUNTY UNTIL 400 AM CST...

At 257 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Helena to near Deerlick Creek Campgrounds.
Movement was south at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Brent, Centreville, Woodstock, West Blocton, Lawley, Ashby,
Brierfield Ironworks Park, Low Gap, West Centreville, Mertz,
Talladega National Forest, Eoline, North Bibb, Randolph, Trio,
Marvel, Six Mile, Bibb County Airport, Green Pond and Hebron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3301 8732 3312 8729 3313 8720 3319 8720
      3323 8715 3324 8712 3322 8712 3322 8710
      3325 8708 3325 8703 3317 8703 3316 8697
      3310 8697 3306 8693 3305 8688 3284 8688
      3283 8731 3287 8732 3288 8742 3300 8742
TIME...MOT...LOC 0857Z 004DEG 41KT 3329 8682 3331 8739

32/Davis
Special weather statement, Mar 10, 3:03 AM CST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Birmingham AL
303 AM CST FRI MAR 10 2017

ALZ030-031-101000-
Greene AL-Sumter AL-
303 AM CST FRI MAR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR GREENE AND SUMTER COUNTIES UNTIL
400 AM CST...

At 303 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Jena to Paulette. Movement was
south at 60 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Demopolis, Livingston, Eutaw, York, Cuba, Forkland, Boligee, Union,
Gainesville, Epes, Emelle, Panola, West Greene, Thornhill, Boyd,
Knoxville, Coatopa, Kinterbish, Walden Quarters and The University Of
West Alabama.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3299 8834 3304 8804 3315 8784 3302 8783
      3300 8771 3276 8787 3275 8781 3271 8783
      3265 8774 3262 8781 3259 8774 3252 8782
      3254 8782 3243 8804 3238 8804 3231 8793
      3231 8842
TIME...MOT...LOC 0903Z 001DEG 52KT 3322 8787 3299 8843

32/Davis
Local storm report, Mar 10, 3:04 AM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
304 AM CST FRI MAR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     TSTM WND DMG     PLEASANT GROVE          33.50N 86.97W
03/10/2017                   JEFFERSON          AL   FIRE DEPT/RESCUE

            PLEASANT GROVE FIRE DEPT REPORTING TREE DOWN
            ON 7TH AVENUE. TIME ESTIMATED BY RADAR.

&&

NO
Special weather statement, Mar 10, 3:41 AM CST, 34 minutes before
Special Weather Statement
National Weather Service Birmingham AL
341 AM CST FRI MAR 10 2017

ALZ038-101045-
Chambers AL-
341 AM CST FRI MAR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR CHAMBERS COUNTY UNTIL 445 AM
CST...

At 341 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Standing Rock to Sparkling Springs.
Movement was southeast at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Valley, Lanett, Lafayette, Stroud, La Fayette, Red Level, Waverly,
Lakeview, Cusseta, Post Oak Forks, Denson, River View, Amity Park,
Sturkie, Abanda, Standing Rock, Welch, Trammel Crossroads, Ridge
Grove and Buffalo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3276 8514 3275 8514 3275 8528 3273 8529
      3273 8540 3274 8541 3274 8543 3273 8543
      3274 8549 3273 8549 3274 8557 3273 8559
      3311 8559 3311 8523 3286 8519 3285 8516
      3281 8517 3278 8512
TIME...MOT...LOC 0941Z 327DEG 24KT 3315 8526 3308 8557

32/Davis
Special weather statement, Mar 10, 3:51 AM CST, 24 minutes before
Special Weather Statement
National Weather Service Birmingham AL
351 AM CST FRI MAR 10 2017

ALZ033-040-041-043-101045-
Autauga AL-Dallas AL-Perry AL-Elmore AL-
351 AM CST FRI MAR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR AUTAUGA...ELMORE...NORTHEASTERN
PERRY AND NORTHEASTERN DALLAS COUNTIES UNTIL 445 AM CST...

At 351 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Western Lake Martin to Verbena to near
Harrisburg. Movement was south at 50 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Prattville, Selma, Millbrook, Wetumpka, Tallassee, Valley Grande,
Selmont-West Selmont, Elmore, Coosada, Deatsville, Eclectic,
Autaugaville, Billingsley, Martin Dam, Santuck, Tyler, Titus, Autauga
County Airport, Ten Cedar Estates and Dexter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3234 8717 3283 8729 3282 8702 3266 8702
      3266 8672 3271 8671 3277 8634 3275 8588
      3248 8586 3241 8605 3250 8626 3241 8631
      3241 8646 3234 8652 3241 8662 3235 8668
      3239 8678 3228 8686 3223 8681 3221 8691
TIME...MOT...LOC 0951Z 345DEG 44KT 3281 8599 3275 8652 3281 8720

32/Davis
Special weather statement, Mar 10, 4:05 AM CST, 10 minutes before
Special Weather Statement
National Weather Service Birmingham AL
405 AM CST FRI MAR 10 2017

ALZ047-101045-
Lee AL-
405 AM CST FRI MAR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR LEE COUNTY UNTIL 445 AM CST...

At 405 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of West Point to near Still Waters
Resort. Movement was southeast at 65 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Auburn, Opelika, Notasulga, Smiths, Smiths Station, Waverly, Beulah,
Beans Mill, Auburn University, Beauregard, Bleecker, Griffen Mill,
Ladonia, Loachapoka, Robert G. Pitts Airport, Monterey Heights,
Chewacla State Park, Roxana, Marvyn and Mount Jefferson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3251 8506 3247 8506 3247 8533 3241 8533
      3241 8543 3250 8544 3250 8549 3257 8566
      3258 8566 3258 8570 3270 8570 3274 8557
      3273 8529 3275 8528 3275 8514 3274 8511
      3269 8512 3266 8509 3265 8511 3251 8500
TIME...MOT...LOC 1005Z 308DEG 57KT 3289 8504 3271 8573

32/Davis

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 6:44 PM CSTSevere Thunderstorm WarningBMXMarion33 min
Mar 9, 7:34 PM CSTSevere Thunderstorm WarningBMXLamar, Marion56 min
Mar 9, 8:12 PM CSTSevere Thunderstorm WarningBMXMarion19 min
Mar 9, 8:33 PM CSTSpecial Weather StatementBMXPickens42 min
Mar 9, 11:38 PM CSTSpecial Weather StatementBMXMarion37 min
Mar 9, 11:49 PM CSTSevere Thunderstorm WarningBMXMarion41 min
Mar 10, 12:07 AM CSTSevere Thunderstorm WarningBMXMarion31 min
Mar 10, 12:18 AM CSTSevere Thunderstorm WarningBMXWinston57 min
Mar 10, 1:12 AM CSTSpecial Weather StatementBMXBlount63 min
Mar 10, 1:14 AM CSTSpecial Weather StatementBMXCherokee61 min
Mar 10, 1:16 AM CSTSpecial Weather StatementBMXMarion, Winston59 min
Mar 10, 1:21 AM CSTSpecial Weather StatementBMXEtowah54 min
Mar 10, 1:44 AM CSTSpecial Weather StatementBMXFayette, Lamar, Walker76 min
Mar 10, 1:53 AM CSTSpecial Weather StatementBMXCalhoun, Cleburne, St. Clair82 min
Mar 10, 1:59 AM CSTSpecial Weather StatementBMXJefferson76 min
Mar 10, 2:26 AM CSTSpecial Weather StatementBMXPickens, Tuscaloosa64 min
Mar 10, 2:36 AM CSTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby54 min
Mar 10, 2:40 AM CSTSpecial Weather StatementBMXClay, Randolph, Talladega65 min
Mar 10, 2:58 AM CSTSpecial Weather StatementBMXBibb62 min
Mar 10, 3:03 AM CSTSpecial Weather StatementBMXGreene, Sumter57 min
Mar 10, 3:15 AM CSTSevere Thunderstorm WarningBMXBibb, Chilton, Coosa45 min
Mar 10, 3:24 AM CSTSevere Thunderstorm WarningBMXClay, Coosa, Tallapoosa51 min
Mar 10, 3:41 AM CSTSpecial Weather StatementBMXChambers64 min
Mar 10, 3:51 AM CSTSpecial Weather StatementBMXAutauga, Dallas, Elmore54 min
Mar 10, 4:02 AM CSTSevere Thunderstorm WarningBMXAutauga, Elmore28 min
Mar 10, 4:05 AM CSTSpecial Weather StatementBMXLee40 min
Mar 10, 4:21 AM CSTSpecial Weather StatementBMXLowndes39 min
Mar 10, 4:34 AM CSTSpecial Weather StatementBMXBullock, Russell41 min
Mar 10, 4:57 AM CSTSpecial Weather StatementBMXBarbour, Pike48 min
Mar 10, 3:56 PM CSTFrost AdvisoryBMXBlount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 9 more15 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.